Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

Disjoint stable sets in a graph

Auther : F. S. MULLA

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

Let G = (V, E) be a noncomplete, connected, simple, finite graph such that 2 ≤ deg x ≤ 3 for each x in V. Then V has a partition {V1, V2, V3} such that V1 , and V 2 are maximal stable sets and V3 is a stable set.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law